MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION MOSAIC AORTIC BIOPROSTHETIC HEART VALVE; REPLACEMENT HEART-VALVE

MEDTRONIC HEART VALVES DIVISION MOSAIC AORTIC BIOPROSTHETIC HEART VALVE; REPLACEMENT HEART-VALVE
Model Number 305C225
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that a patient underwent an aortic valve replacement procedure, which involved the removal of an existing aortic valve and the implantation of a new aortic valve.No patient complications have been reported as a result of this event.

Brand Name
MOSAIC AORTIC BIOPROSTHETIC HEART VALVE
Common Device Name
REPLACEMENT HEART-VALVE
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22465360
Report Number2025587-2025-04880
Device Sequence Number4234376
Product Code DYE
UDI-Device Identifier00643169594708
UDI-Public(01)00643169594708(17)241015
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P990064
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/15/2024
Device Model Number305C225
Device Catalogue Number305C225
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Initial Report FDA Received Date07/09/2025
Date Device Manufactured11/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR
Patient SexMale